# SDR USAA2013102900009

- Difficulty date: October 28, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 76,086 hours, 34,451 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361012900195
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK, FOUND DELAMINATION ON FLOOR PANEL 221DF BETWEEN FRAMES 20 TO 24, -Z500 & BETWEEN Y0 TO -Y254.  REPLACED FLOOR PANEL IAW IRM 9701, REV G.
